Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: An Ownership Theory of the Trade Union by Donald L. Martin
Review by: Mark Perlman
Journal of Economic Issues
Vol. 15, No. 4 (Dec., 1981), pp. 1099-1102
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/4225129
Page Count: 4
  • Download ($45.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
1099
    1099
  • Thumbnail: Page 
1100
    1100
  • Thumbnail: Page 
1101
    1101
  • Thumbnail: Page 
1102
    1102